# SDR FOTR20160809002

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37507
- Condition: Dented
- Location: Bs 1701-1720
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE SKIN AT BS 1701-1720 BETWEEN STRINGER 14-16L IS DENTED.
